Some remarks on shape properties of compacta
Fundamenta Mathematicae, Tome 85 (1974) no. 2, pp. 185-195
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_2_185_195,
author = {Karol Borsuk},
title = {Some remarks on shape properties of compacta},
journal = {Fundamenta Mathematicae},
pages = {185--195},
year = {1974},
volume = {85},
number = {2},
doi = {10.4064/fm-85-2-185-195},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-2-185-195/}
}
Karol Borsuk. Some remarks on shape properties of compacta. Fundamenta Mathematicae, Tome 85 (1974) no. 2, pp. 185-195. doi: 10.4064/fm-85-2-185-195
Cité par Sources :